# SDR CA020222001

- Difficulty date: February 14, 2002
- Submitted: April 26, 2002
- Operation: General aviation
- Make and model: Boeing 757-28A
- Aircraft time: 43,831 hours
- Engine: Rroyce RB211535E437
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Access Panel
- Part number: LJ76673
- Condition: Missing
- Location: Thrust Reverser
- Component: Translating Cow, LJ75010
- Stage of operation: TX
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) WHEN AIRCRAFT  LANDED CREW SELECTED REVERSERS,  THE NR  2 ENGINE, RT THRUST REVERSER WOULD NOT STOW.  DURING THE WALK AROUND,  THE CREW FOUND THE NR 2 ENGINE THRUST REVERSER DUCT ACCESS PANEL (P/N LJ76673) RIPPED OFF AND DAMAGE TO THE THE RT TRANSLATING COWL (P/N 75010 ; S/N 0044). THE NR 2 ENGINE THRUST REVERSER FORWARD LATCH ACCESS PANEL HAD A TEMPORARY REPAIR CARRIED OUT I.A.W. ROLLS-ROYCE REPAIR PROJECT-PRODUCT. THE AIRCRAFT RELEASED.
